On a coupled parabolic-parabolic problem with a small parameter

TitleOn a coupled parabolic-parabolic problem with a small parameter
Publication TypeJournal Article
AuthorsBarbu, Luminita, and Gheorghe Morosanu
Journal titleInternational Journal of Applied Mathematical Sciences
Year2005
Pages207 - 219
Volume2
Issue2
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5827), last updated on Wed, 23 Sep 2009 15:53:35 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: